# SDR CA030318004

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 12,258 hours
- Engine: Pwa PT6A34
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C6WM102727
- Condition: Cracked
- Location: Rt Wing
- Part time: 12,398 hours
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 6 CRACKS BETWEEN RIVETS ON VERTICAL FLANGES.  BETWEEN WING STA. 35.15 AND 60.0 CRACKS VISUALLY DISCOVERED - CONFIRMED NDT.
